# SDR IPXA13177968

- Difficulty date: April 16, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 13,101 hours, 8,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT FUSELAGE SKIN HAS A DENT AT FR 30 S28L.  ACCOMPLISHED REPAIR IAW SRM 53-10-12, FIG 210.
